• chemo & eye side effects

    Asked by jojosmom on Wednesday, February 27, 2013

    chemo & eye side effects

    I finished chemo 3 weeks ago & started radiation yesterday. This is the 2nd time my eyelids have peeled, my cheek bone area is all puffy like its filled with fluid. My eyes hurt all the time.
    Don't know if they are dry or what. I've used eye lub drop & allergy drops. Anyone else have eye problems after chemo?

    3 Answers from the Community

    • nancyjac's Avatar

      Have you spoken to you oncologist about this? These really sound more like seasonal allergy symptoms than chemo side effects, although general immune system issues could be making you more susceptible.

      over 3 years ago
    • BuckeyeShelby's Avatar

      I did have itchy eyes for awhile, back in November (too cold for seasonal allergies in Ohio). My nurse case manager said it was likely the chemo and suggested OTC drops. It was not one of my side effects to follow me throughout my entire treatment, but it was annoying for a few weeks. My side effects liked to play musical chairs w/me. Hmm, which one will show up today? Hope you feel better soon.

      over 3 years ago
    • Debbie's Avatar

      Call your oncologist! I had severe eyelid swelling and rashes. It was a chemo side effect. Six days of meds and it was gone.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.